herceptin and pain

Options
custom
custom Member Posts: 7
edited March 2014 in Breast Cancer #1
Im finished with a/c then taxol. mastectomy, radiation. Now on herceptin every thee weeks.
I am having lots of pain muscle,joints,bones. Has anyone else had paid from herceptin, or
is this still from all the other chemo.

Thanks,
Custom

Comments

  • karen0423
    karen0423 Member Posts: 67
    Options
    Hi- I did 52 weeks of
    Hi- I did 52 weeks of Herceptin, and it didn't cause pain. I would guess the muscle pain is from the Taxol. I would speak to your oncologist about it, I don't think Herceptin would be causing the pain but your Dr. can let you know. Good luck.
  • BlownAway60
    BlownAway60 Member Posts: 851
    Options
    I had my first 3-week dose
    I had my first 3-week dose last Friday and I also had muscle pain in my shoulders. I read the side effects from the Herceptin website and muscle/ joint pain is one of them. It only lasted for a day or two. I had Herceptin before but with chemo and I had so many side effects from chemo that I would not have notice or associated it with the Herceptin.

    Donna
  • brenda247
    brenda247 Member Posts: 124
    Options
    hey
    I have been taken herceptin for 51 weeks got one more to go have never had any problems with it. But as I was reading other replies its like chemo I guess it works different on each of us. Ask your dr. Im sure he will know..
    Hope you feel better soon..

    Brenda
  • tambow
    tambow Member Posts: 42
    Options
    Herceptin and pain
    I finished 12 weekly treatments of Taxol/Herceptin on March 1. Was having horrible bone pain and body aches throughout those 12 weeks. Started the first Herceptin-only (every 3 weeks) treatment the following week, and still had the same pains although they were worse during the first week of treatment. I think the Taxol was the main culprit, but only time will tell. I've read both have body/muscle aches as possible side effects. Oh Joy!